# SDR IXXA05RNG044S

- Difficulty date: July 23, 2005
- Submitted: August 17, 2005
- Operation: Air carrier
- Aircraft: N71CX
- Make and model: Doug DC-8-62F
- Aircraft serial: 45961
- Aircraft time: 67,024 hours, 17,385 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: 1440-1530
- Part time: 67,024 hours, 17,385 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A ROUNTINE C CHECK INSPECTION FOUND CORROSION ON LOWER SKIN STA 1440-1530 LONGERON  31RH- 31LH.   SKIN STA 1440-1530 LONGERON 31R-31L WAS REMOVED AND REPLACED IAW DOUGLAS DRAWING 5615374, AND EXTERNAL SPLICE, INTERNAL SPLICE, FINGER DOUBLER AND LONGERON STRAP WERE INSTALLED BETWEEN STA 1420-1440 LONGERON 31RH - 31LH IAW EWO ATI 53-009 & SRM 53-2-1 FIGURE 4.
